Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dizziness, low energy. Taken medicine for neck pain. Concerned

my husband (age 64) is feeling dizzy and has very low energy, which is unusual for him. his bp is 148/78 pulse 48. yesterday he took his first doses of 12.5 mg hydrochlorothzide + 10mg cyclobenzaprine for tightness muscle pain in his neck. we re concerned about the dizziness and the low energy. could they be related to yesterday s doses of meds? he also had a tetnus shot yesterday
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012
I am a little concerned by the bradycardia (48 beats per min). I will like to know if it is permanent or just transitory. If permanent, then that is where our concern lies. The dizziness and fatigue (low energy) maybe as a result of the hydrochlorothiazide as side effects. Non the less, we need to be sure that he doesn't have a bradycardia or an arrhythmia which would require further investigation to determine the cause and establish a proper management. I will advice you see your doctor so he can do a proper evaluation and decide if the dizziness and fatigue are as a result of the HCT or as a result of the bradycardia. Also note that the muscle spasms he had before he was prescribed the cyclobenzaprine might also be a side effect of HCT. So if the HCT is troublesome maybe you will have to switch BP medication.

Wish you the best
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor